# SDR 2023FA0000375

- Difficulty date: July 19, 2023
- Submitted: July 19, 2023
- Operation: General aviation
- Aircraft: N348MK
- Make and model: Piper PA-28-181
- Aircraft serial: 2881418
- Aircraft time: 2,328 hours
- Engine: Lyc IO360B4A
- Engine time: 2,328 hours
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: LW120980170
- Condition: Broken
- Location: Engine
- Part time: 2,328 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, E, R
- Precautionary procedure: A

## Discrepancy

CYLINDER 1 FUEL INJECTION LINE BROKE AT FUEL INJECTOR
